Higgs Hunting 2015

Europe/Paris
Auditorium P.Lehmann (LAL Orsay)

Auditorium P.Lehmann

LAL Orsay

Bât.200
Description

All the speakers are supposed to upload their transparencies. To get the password for uploading, contact the secretariat or one of the organizers.

All the videos are here : http://webcast.in2p3.fr/events-higgs_hunting

    • 09:00 10:00
      Registration with coffee and croissants
    • 10:00 12:35
      Chair: G.Landsberg (Brown.U)
      • 10:00
        Theory Higgs production 40m
        Speaker: C.Duhr (CERN)
        Transparents
      • 10:40
        MC tools and NL0 Monte-Carlos 30m
        Speaker: E.Re (Oxford)
        Slides
      • 11:10
        The hunt for off-shellness, how it should be 30m
        Speaker: G.Passarino (Torino)
        Transparents
      • 11:40
        ATLAS CMS diboson results 55m
        • ATLAS 15m
          Speaker: E.Mountricha (BNL)
          Slides
        • CMS 15m
          Speaker: D.Sperka (Florida)
          Transparents
        • 3 transparencies of comparison 5m
          Transparents
        • Discussion 20m
    • 12:35 13:50
      Lunch 1h 15m
    • 13:50 15:45
      Chair: B.Mansoulie (IRFU Saclay)
      • 13:50
        Young scientist forum part 1 (4 talks) 55m
        • H -> 4l and anomalous couplings (incl.CP violating ones) 15m
          Speaker: R.Vega Morales (LPT Orsay)
          Transparents
        • VH WW in ATLAS 12m
          Speaker: J.P Kinghorn-Taenzer (Toronto)
          Transparents
        • Spin/CP Combination in ATLAS 12m
          Speaker: L.E.Pedersen (NBI Copenhagen)
          Slides
        • Observation and properties of a Higgs Boson in the Two-Photon Decay Channel with CMS 12m
          Speaker: B.Courbon (IPN Lyon)
          Transparents
      • 14:45
        CMS ATLAS difermions results 55m
        • CMS 15m
          Speaker: P.Bortignon (Florida)
          Transparents
        • ATLAS 15m
          Speaker: K.Nakamura (KEK)
          Transparents
        • 3 transparencies of comparison 5m
          Transparents
        • Discussion 20m
    • 15:45 16:10
      Coffee break 25m
    • 16:10 19:00
      Chair: M.Davier (LAL Orsay)
      • 16:10
        Using rare exclusive Higgs decays to probe light-quark Yukawa couplings 30m
        Speaker: F.Petriello (Northwestern U)
        Transparents
      • 16:40
        Young scientist forum part 2 (6 talks) 1h 30m
        • Probing strong EWSB with future colliders 15m
          Speaker: A.Thamm (Mainz)
          Slides
        • A naturally light Higgs without light top partners 15m
          Speaker: A.Carmona (ETH Zurich)
          Transparents
        • Search for H -> bb in association with single top quarks as a test of Higgs boson couplings with CMS 12m
          Speaker: S.Fink (Karlsruhe)
          Slides
        • Fully differential VBF Higgs production at NNLO 12m
          Speaker: F.Dreyer (LPTHE Paris)
          Transparents
        • A ->Zh->lltautau in ATLAS 12m
          Speaker: P.H.Sales De Bruin (Seattle)
          Transparents
        • ttH (bb) with ATLAS 12m
          Speaker: O.Nackenhorst (Goettingen)
          Transparents
      • 18:10
        Historical talk 45m
        Speaker: M.Veltman (Michigan)
        Transparents
    • 19:00 21:00
      Welcome drink 2h
    • 09:00 10:30
      Chair: A.Gritsan (JHU)
      • 09:00
        Tevatron results 30m
        Speaker: D.Denisov (Fermilab)
        Transparents
      • 09:30
        ATLAS/CMS individual combinations, couplings and spin/CP 1h
        • CMS 15m
          Speaker: B.Kreis (Fermilab)
          Transparents
        • ATLAS 15m
          Speaker: R.Polifka (Toronto)
          Transparents
        • 3 transparencies of comparison 5m
          Transparents
        • Discussion 25m
    • 10:30 10:55
      Coffee break 25m
    • 10:55 13:10
      Chair: G.Cowan (RHUL)
      • 10:55
        ATLAS+CMS combination 30m
        Speaker: T.Cheng (IHEP Beijing)
        Slides
      • 11:25
        Theory review of H properties and couplings (including EFT) 30m
        Speaker: M.Spannowsky (Durham)
        Slides
      • 11:55
        H and flavor violation 30m
        Speaker: S.Davidson (Lyon)
        Transparents
      • 12:25
        YSF part 3 - 3 talks 45m
        • Non-Standard Light Yukawas and Higgs Portal Dark Matter 12m
          Speaker: F.Bishara (Cincinnati/Fermilab)
          Transparents
        • MSSM Higgs mass 12m
          Speaker: J.Pardo Vega (Trieste)
          Slides
        • Search for a heavy Higgs decaying to two 125 GeV Higgs bosons in the 2 taus and 2 b-quark final state at CMS 12m
          Speaker: M.T Grippo (Pisa)
          Slides
    • 13:10 14:20
      Lunch 1h 10m
    • 14:20 15:45
      Chair: S.Heinemeyer (Santander)
      • 14:20
        Theory BSM 30m
        Speaker: T.Gherghetta (Minnesota.U)
        Transparents
      • 14:50
        CMS ATLAS BSM 55m
        • CMS 15m
          Speaker: A.Caudron (Louvain)
          Transparents
        • ATLAS 15m
          Speaker: M.Beckingham (Warwick)
          Transparents
        • 3 transparencies of comparison 5m
          Transparents
        • Discussion 20m
    • 15:45 16:15
      Coffee break 30m
    • 16:15 19:15
      Chair: A.Nisati (Roma)
      • 16:15
        Is naturalness pertinent ? 30m
        Speaker: P.Binétruy (APC Paris)
        Transparents
      • 16:45
        ATLAS CMS run 2 55m
        • ATLAS 15m
          Speaker: J.Leveque (LAPP Annecy)
          Transparents
        • CMS 15m
          Speaker: J.Malcles (IRFU Saclay)
          Transparents
        • 3 transparencies of comparison 5m
        • Discussion 20m
          Transparents
      • 17:40
        YSF part 4 (4 talks) 55m
        • Higgs interference effects in the MSSM 12m
          Speaker: E.Fuchs (DESY)
          Slides
        • DiHiggs production and new physics 15m
          Speaker: F.Goertz (CERN)
          Slides
        • Search for the exotic decay of the Higgs boson in the low ET monophoton final state with the CMS Detector 12m
          Speaker: R.Teixeira De Lima (Northeastern U)
          Transparents
        • Effects of higher dimensional operators on the Higgs pT spectrum 12m
          Speaker: A.Ilnicka (ETH Zurich)
          Slides
      • 18:25
        EW symmetry breaking and cosmology 35m
        Speaker: G.Servant (Barcelona/DESY)
        Transparents
    • 19:15 21:00
      Wine and cheese buffet 1h 45m
    • 09:00 10:25
      Chair: J.Incandela (Santa Barbara)
      • 09:00
        Theory improvements in view of HL-LHC 30m
        Speaker: S.Forte (Milano)
        Transparents
      • 09:30
        ATLAS+CMS ATLAS HL-LHC 55m
        • ATLAS+CMS ultimate precisions on H(125) 15m
          Speaker: D.Di Valentino (Carleton)
          Slides
        • ATLAS+CMS BSM + VBS +... 15m
          Speaker: S.Casasso (IC London)
          Transparents
        • Discussion 25m
          Transparents
    • 10:25 10:55
      Coffee break 30m
    • 10:55 12:35
      Chair: F.Richard (LAL Orsay)
      • 10:55
        Recent results from Gfitter 30m
        Speaker: R.Kogler (Hamburg)
        Slides
      • 11:25
        Linear Colliders 35m
        Speaker: S.Stapnes (CERN)
        Transparents
      • 12:00
        Future circular colliders 35m
        Speaker: M.Benedikt (CERN)
        Transparents
    • 12:35 13:50
      Buffet 1h 15m
    • 13:50 16:30
      Chair: F.Gianotti (CERN)
      • 13:50
        Theory challenges for next colliders 30m
        Speaker: L-T.Wang (Chicago)
        Transparents
      • 14:20
        Discussion on future colliders 1h 25m
        Transparents
      • 15:45
        Concluding talk 45m
        Speaker: F.Zwirner (Padova)
        Slides
    • 16:30 17:00
      End and coffee 30m